Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 10, NWS Midland/Odessa, TX

April 13, 2013Brewster County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 13, 2013, 3:33 PM CDT for Brewster County, Texas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2013, 3:33 PM CDT (20:33 UTC)
Expired
Apr 13, 2013, 4:30 PM CDT
In force
57 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Brewster County, TX

The radar

The Midland/Odessa radar (KMAF), 222 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.6 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2013-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2013-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1733 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

260 
WUUS54 KMAF 132033
SVRMAF
TXC043-132130-
/O.NEW.KMAF.SV.W.0010.130413T2033Z-130413T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
333 PM CDT SAT APR 13 2013

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BREWSTER COUNTY IN SOUTHWEST TEXAS...

* UNTIL 430 PM CDT

* AT 330 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTHWEST OF ALTUDA...OR 10 MILES SOUTHEAST OF ALPINE...MOVING EAST
  AT 10 MPH. A FUNNEL HAS BEEN REPORTED WITH THIS STORM AS WELL.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  ALTUDA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 3030 10320 3004 10330 3019 10371 3037 10363
TIME...MOT...LOC 2033Z 287DEG 8KT 3025 10355

$$
2 follow-up statements
120 
WWUS54 KMAF 132058
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
358 PM CDT SAT APR 13 2013

TXC043-132130-
/O.CON.KMAF.SV.W.0010.000000T0000Z-130413T2130Z/
BREWSTER TX-
358 PM CDT SAT APR 13 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTH CENTRAL BREWSTER COUNTY...

AT 354 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER NORTHWESTERN BREWSTER COUNTY...OR ABOUT 12 MILES SOUTH
OF ALPINE...MOVING SOUTHEAST AT 10 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
NORTHWESTERN BREWSTER COUNTY AND WEST CENTRAL BREWSTER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 3033 10364 3026 10327 3008 10340 3019 10371
TIME...MOT...LOC 2057Z 317DEG 10KT 3020 10359

$$
319 
WWUS54 KMAF 132110
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
410 PM CDT SAT APR 13 2013

TXC043-132130-
/O.CON.KMAF.SV.W.0010.000000T0000Z-130413T2130Z/
BREWSTER TX-
410 PM CDT SAT APR 13 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTH CENTRAL BREWSTER COUNTY...

AT 408 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER NORTHWESTERN BREWSTER COUNTY...OR ABOUT 14 MILES SOUTH
OF ALPINE...MOVING SOUTHEAST AT 10 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
NORTHWESTERN BREWSTER COUNTY AND WEST CENTRAL BREWSTER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 3033 10364 3026 10327 3008 10340 3019 10371
TIME...MOT...LOC 2110Z 318DEG 18KT 3015 10359

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 1:31 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Apr 13, 1:31 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
131 PM CDT SAT APR 13 2013

.DISCUSSION...
UPPER PATTERN HAS A SOUTHERN STREAM TROUGH MOVING ACROSS SOUTHERN
PART OF THE AREA TODAY WITH BUT MOST OF THE ENERGY SWINGS THROUGH
MEXICO.  A BROAD UPPER TROUGH WILL REMAIN OVER THE CENTER OF THE
COUNTRY FOR A FEW DAYS WITH A RIDGE REMAINING ACROSS THE EAST.  A
STRONG UPPER TROUGH WILL SWING DOWN ACROSS CALIFORNIA MONDAY MOVING
OVER THE GREAT BASIN TUESDAY MOVING TOWARD THE ROCKIES WEDNESDAY.
THE TROUGH WILL SWING ACROSS NEW MEXICO AND WEST TEXAS THURSDAY.  A
WEST COAST RIDGE WILL SLOWLY BUILD IN FROM THE WEST FOR NEXT WEEKEND.

ACTUALLY HAVE POPS IN THE FORECAST AGAIN.  MODELS DO CONTINUE TO
DEVELOP A LITTLE PRECIP OVER THE HIGHER ELEVATIONS THIS AFTERNOON
AND EVENING.  HAVE HAD ABUNDANT CLOUD COVER TODAY WITH INCREASED LOW
LEVEL MOISTURE DUE TO SE FLOW...  WITH DEWPTS INTO THE 50S ACROSS
THE EAST.  BELIEVE DAYTIME HEATING... DECENT MOISTURE... UPSLOPE
FLOW... AND STEEP MID LEVEL LAPSE RATES WILL BE ENOUGH TO DEVELOP
SOME STORMS THIS AFTERNOON.  HAVE HAD LIGHT ECHOS WEST OF THE PECOS
FOR THE PAST FEW HOURS BUT FIRST STORM JUST RECENTLY DEVELOPED OVER
THE DAVIS MOUNTAINS.   LATEST SWODY1 NOW HAS A SEE TEXT FOR THE
SOUTHERN CWA... STATES MAIN CONCERN WITH STORMS WILL BE DOWNBURST
WIND... PREVIOUS GRIDS ALREADY HAD THIS MENTIONED.  HAVE BUMPED UP
POPS TO LOW CHANCE OVER FT.DAVIS.  THE GENERAL THUNDER NOW COVERS
ALMOST ALL OF CWA BUT STILL NOT TOO EXCITED ABOUT RAIN CHANCES EAST
OF THE PECOS RIVER... MAY MAKE A LAST MINUTE CHANGE TO PUSH ISOLATED
NORTHEASTWARD INTO PERMIAN BASIN.  THE ONLY OTHER PRECIP HAVE IN THE
FORECAST IS WEDNESDAY... MAINLY EAST... WENT AHEAD AND ADDED
ISOLATED POPS 06-12Z EAST.

EXPECT TEMPERATURES TO BE WELL ABOVE NORMAL THE NEXT FEW DAYS AS
A WEST TO SOUTHWEST WIND SUNDAY THROUGH TUESDAY PUSHES OUT THE LOW
LEVEL MOISTURE ALLOWING TEMPS TO CLIMB. A STRONG COLD FRONT
WEDNESDAY NIGHT WILL KNOCK HIGHS DOWN ABOUT 20 DEGREES FOR
THURSDAY AND FRIDAY. TEMPS SLOWLY RECOVER NEXT WEEKEND.

SPRINGTIME IS THE WINDY SEASON IN THE MOUNTAINS.  HAVE A HIGH WIND
WATCH SUNDAY FOR GUADALUPES... WENT AHEAD AND ADDED ANOTHER A SECOND
ONE FOR MONDAY AS CONDITIONS LOOK SIMILAR.  COULD SEE ANOTHER
POSSIBLE HIGH WIND EVENT LATER WEDNESDAY AS UPPER TROUGH SWINGS INTO
THE AREA.

&&

.FIRE WEATHER...
RELATIVE HUMIDITY VALUES ARE GENERALLY EXPECTED TO BE ABOVE 15
PERCENT FOR MOST LOCATIONS THIS AFTERNOON WITH A CHANCE OF SHOWERS
AND THUNDERSTORMS ACROSS THE DAVIS AND GLASS MOUNTAINS AND
SURROUNDING PLAINS.  FIRE WEATHER CONDITIONS WILL INCREASE ON SUNDAY
WITH A FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON ACROSS
SOUTHEAST NEW MEXICO...MOST OF THE PERMIAN BASIN...THE GUADALUPE AND
DAVIS MOUNTAINS...UPPER TRANS PECOS AND MARFA PLATEAU.  RELATIVE
HUMIDITY VALUES WILL MOSTLY BE IN THE SINGLE DIGITS ACROSS THIS AREA
BUT WIND SPEEDS WILL BE NEAR 20 MPH SO LEFT IT AS A FIRE WEATHER
WATCH FOR NOW.  DRY AND WINDY CONDITIONS WILL PERSIST INTO MONDAY SO
HAVE ISSUED A FIRE WEATHER WATCH FOR THE NORTHWEST PERMIAN
BASIN...SOUTHEAST NEW MEXICO...THE GUADALUPE MOUNTAINS AND CULBERSON
COUNTY.  TUESDAY AND WEDNESDAY WILL ALSO BE VERY DRY ACROSS THE AREA
WITH STRONGER WINDS. A COLD FRONT WILL MOVE THROUGH THE AREA ON
THURSDAY MORNING BRINGING IN HIGHER RH VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 55  88  54  89  /  10   0   0   0
BIG SPRING TX              55  88  55  90  /  10   0   0   0
CARLSBAD NM                54  89  54  89  /  10   0   0   0
DRYDEN TX                  58  92  60  93  /  20   0   0   0
FORT STOCKTON TX           58  92  58  92  /  20   0   0   0
GUADALUPE PASS TX          53  80  52  81  /  10   0   0   0
HOBBS NM                   52  85  51  86  /  10   0   0   0
MARFA TX                   39  81  43  82  /  30   0   0   0
MIDLAND INTL AIRPORT TX    57  88  56  89  /  10   0   0   0
ODESSA TX                  58  89  56  89  /  10   0   0   0
WINK TX                    54  92  54  92  /  10   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
     NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
     NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.

     HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.

TX...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES... ANDREWS...BORDEN...DAVIS/APACHE
     MOUNTAINS AREA...DAWSON...ECTOR...GAINES...GLASSCOCK...
     GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...
     MARTIN...MIDLAND...MITCHELL...REEVES COUNTY AND UPPER TRANS
     PECOS...SCURRY...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
     WINKLER.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES... ANDREWS...DAWSON...GAINES...
     GUADALUPE MOUNTAINS...VAN HORN AND HIGHWAY 54 CORRIDOR.

     HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

     HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

&&

80/72
Hazardous weather outlook, Apr 13, 1:48 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
148 PM CDT SAT APR 13 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-141900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
148 PM CDT SAT APR 13 2013 /1248 PM MDT SAT APR 13 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS
SOUTHEAST NEW MEXICO...THE TRANS PECOS SOUTHWARD TO THE PRESIDIO
VALLEY AND THE SOUTH AND WEST PERMIAN BASIN. THE GREATEST CHANCE
OF STORMS WILL BE ACROSS THE DAVIS MOUNTAINS. STORMS WILL BE
CAPABLE OF PRODUCING HAIL AND WIND GUSTS UP TO 50 MPH. DRY
LIGHTNING WILL BE POSSIBLE ACROSS THE DAVIS MOUNTAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WESTERLY WINDS OF 35 TO 45 MPH AND GUSTS TO 55 MPH WILL BE POSSIBLE
IN THE GUADALUPE MOUNTAINS SUNDAY.  A HIGH WIND WATCH HAS BEEN
ISSUED FOR MUCH OF THE DAY.

A HIGH WIND WATCH HAS ALSO BEEN ISSUED FOR MONDAY FOR THE
GUADALUPE MOUNTAINS FOR WEST WINDS OF 30 TO 40 MPH WITH GUSTS TO
50 MPH.

DRY AND WINDY CONDITIONS WILL AFFECT LOCATIONS ALONG AND NORTH OF
A MARFA TO PECOS TO MIDLAND TO COLORADO CITY LINE SUNDAY AFTERNOON
AND EVENING. THEREFORE...A FIRE WEATHER WATCH IS IN EFFECT FOR
THESE AREAS.  IT WILL BE DRY AND BREEZY AREAWIDE SUNDAY...BUT
WESTERLY WINDS WILL BE STRONGEST IN THE ABOVE LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Apr 13, 1:51 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
151 PM CDT SAT APR 13 2013

TXZ074-131915-
DAVIS/APACHE MOUNTAINS AREA-
151 PM CDT SAT APR 13 2013

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING SOUTH CENTRAL JEFF DAVIS COUNTY UNTIL 215 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER INDIAN LODGE STATE PARK
AT 150 PM CDT...MOVING NORTHEAST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS UP TO 50 MPH... SMALL HAIL... HEAVY RAIN... AND DEADLY
LIGHTNING ARE POSSIBLE.

&&

LAT...LON 3070 10377 3047 10374 3049 10404 3060 10406
TIME...MOT...LOC 1850Z 264DEG 7KT 3056 10396
Special weather statement, Apr 13, 2:30 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
230 PM CDT SAT APR 13 2013

TXZ074-080-132000-
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
230 PM CDT SAT APR 13 2013

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING NORTHEASTERN PRESIDIO...NORTHWESTERN BREWSTER AND
SOUTHEASTERN JEFF DAVIS COUNTIES UNTIL 300 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 6 MILES WEST OF
ALPINE-CASPARIS MUNICIPAL AIRPORT AT 229 PM CDT...MOVING NORTHEAST
AT 5 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS UP TO 50 MPH... SMALL SIZE HAIL... HEAVY RAIN... AND
DEADLY LIGHTNING ARE POSSIBLE.

&&

LAT...LON 3054 10362 3028 10357 3031 10385 3045 10387
TIME...MOT...LOC 1929Z 265DEG 5KT 3040 10378
Special weather statement, Apr 13, 3:22 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
322 PM CDT SAT APR 13 2013

TXZ074-081-132045-
BIG BEND AREA-DAVIS/APACHE MOUNTAINS AREA-
322 PM CDT SAT APR 13 2013

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING NORTHWESTERN BREWSTER COUNTY UNTIL 345 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 6 MILES WEST OF ALTUDA AT
321 PM CDT...MOVING NORTHEAST AT 5 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS UP TO 50 MPH... NICKEL SIZE HAIL... HEAVY RAIN... AND
DEADLY LIGHTNING ARE POSSIBLE.

&&

LAT...LON 3044 10346 3017 10336 3013 10366 3021 10375
      3038 10379
TIME...MOT...LOC 2021Z 260DEG 5KT 3030 10356

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:53 AM CDTHigh Wind WatchMAF24 hr
Apr 13, 12:18 PM CDTHigh Wind WatchMAF39 hr
Apr 13, 1:39 PM CDTFire Weather WatchMAFAndrews, Dawson, Gaines39 hr
Apr 13, 1:51 PM CDTSpecial Weather StatementMAFJeff Davis24 min
Apr 13, 2:30 PM CDTSpecial Weather StatementMAFJeff Davis30 min
Apr 13, 3:22 PM CDTSpecial Weather StatementMAF23 min
Apr 13, 3:56 PM CDTSpecial Weather StatementMAFPresidio34 min
Apr 13, 4:22 PM CDTSpecial Weather StatementMAFPresidio23 min
Apr 13, 4:27 PM CDTAreal Flood AdvisoryMAFBrewster3 hr
Apr 13, 4:42 PM CDTSpecial Weather StatementMAFBrewster33 min
Apr 13, 4:54 PM CDTSpecial Weather StatementMAFBrewster36 min
Apr 13, 5:38 PM CDTSevere Thunderstorm WarningMAFBrewster67 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.